# SDR YENA2020012730051

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 55,912 hours, 19,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 95976
- Condition: Failed
- Location: 13wl-Batt
- Part time: 27,738 hours, 9,969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1348,  WHILE PERFORMING TASK 33-51-00-710-00E,  CHECK OF EMERGENCY LIGHT BATTERY CAPACITY, THE FWD LT AND AFT LT FAILED TO TEST.   R & R FWD LT & AFT LT EMERGENCY LIGHT BATTERIES IAW AMM 33-51-38.
